MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1000354
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that pump displayed a cartridge change error and customer continued to receive alerts despite multiple attempts to change cartridge.There was no adverse impact to the customer¿s blood glucose level and it did not exceed 500 mg/dl.Customer inspected cartridge and pump area, removed extra o-ring, cleaned pump connection, and attempted to reload cartridge but was not able to complete load process; technical support escalated case, advised customer to contact healthcare provider or local hospital for backup insulin therapy, and csa later guided customer through loading new cartridge with room temperature insulin and new supplies, but error continued, customer stated they did not want to continue with tandem, ended call, and no further action was reported.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown mobile os: unknown / unknown / unknown / unknown.

Brand Name
t:slim X2 Insulin Pump with Control-IQ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50917137
Report Number3013756811-2026-175936
Device Sequence Number5777002
Product Code QFG
UDI-Device Identifier00850006613793
UDI-Public(01)00850006613793(22)1006408(11)240717
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1000354
Device Catalogue Number1006408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Tandem - Cartridge; Tandem - Cartridge
Patient Age29 YR
Patient SexFemale